RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 16, Number 1  


Asymptotic error estimates. III
V. A. Vinokurov
3
Optimal search of a root of a function that satisfies a Lipschitz condition
A. G. Sukharev
20
Computation of the largest value of a function
G. S. Ganshin
30
Uniform asymptotic expansions of certain definite integrals
A. S. Silbergleit
40
Stable simultaneous solutions in a certain class of recurrent games
L. V. Agapova
48
A search algorithm for the solution of a general mathematical programming problem
È. I. Volynskii, M. Z. Henkin
61
Construction of the solution of non-linear difference equations in the neighbourhood of a fixed point
K. G. Valēēv, O. N. Kosheleva
72
Application of the Bazley–Fox method to two-dimensional second order elliptic equations
L. T. Poznyak
83
A difference approximation of problems for an elliptic equation
I. V. Fryazinov
102
The solution of boundary value problems of finding eigenvalue by the method of fixing
B. V. Vasiliev
119
Iterative correction of eigenvalues
G. P. Astrakhantsev
131
The stationary variant of the flow method for solving problems of the mechanics of a continuous medium
A. V. Babakov, L. I. Severinov
140
Cancellation of a field by a system of cylindrical radiators
A. I. Boiko, V. P. Ivanov
152
On the solution of two boundary value problems by the Monte Carlo method
A. A. Kronberg
162
Estimation of the number of functions of the algebra of logic that can be realized by plane disjunctive normal forms
Yu. A. Mamatov
170
The decipherment of certain classes of monotone multivalued functions
V. B. Alekseev
189
The spectral characteristics of the description matrices of some recognition algorithms
V. I. Iščuk
199
An approach to optimization in a class of parametric recognition algorithms
Yu. I. Zhuravlev, S. N. Mirošnik, S. M. Shvartin
209

Scientific communications
The choice of nodes in the spline approximation of functions
A. I. Grebennikov
219
A difference Dirichlet problem with discontinuous boundary conditions
E. Yu. Arkhipova
224
The stability and domain of convergence of certain regularizing algorithms
A. B. Bakushinskii
228
The error of certain regularizing algorithms
I. F. Dorofeev
232
The A. N. Tihonov regularization of a singular Cauchy integral
G. G. Abdullaeva
237
The generalized gradient method for extremal problems
M. A. Shepilov
242
Minimization of a convex function on the plane
V. F. Dem'yanov
247
The problem of geometric programming without forced constraints
Yu. N. Astakhov, Yu. N. Kiselev, A. A. Fedoseev
251
Estimation of the sample length in the solution of extremal problems by the Monte Carlo method
V. N. Fetisov
256
A variational principle in magneto-hydrodynamics in the case of infinite conductivity
Yu. D. Shmyglevskii
262
Calculation of the strained state of an octant under the action of a load concentrated at the apex
N. A. Stadnikova
266

Scientific information
Wahrscheinlichkeitsrechnung: W. Walser. 164 p. B. G. Teubner, Stuttgart. Book review
G. A. Agasandyan
273
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020